# SDR UALA2011013100521

- Difficulty date: January 29, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 54,760 hours, 6,547 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE FOUND COMMON TO 65B01735-10 CAP AT STA 840, RBL 60.76.  DAMAGED AREA 0.39 IN X 0.35 IN. (CARGO COMPT).  REPAIRED IAW 747EN-53-0318 REV 2.
